JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Distribution of Order Statistics from Kumaraswamy Distribution
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 48, Issue 3,  2008, pp.411-417
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2008.48.3.411
 Title & Authors
On Distribution of Order Statistics from Kumaraswamy Distribution
Garg, Mridula;
  PDF(new window)
 Abstract
In the present paper we derive the distribution of single order statistics, joint distribution of two order statistics and the distribution of product and quotient of two order statistics when the independent random variables are from continuous Kumaraswamy distribution. In particular the distribution of product and quotient of extreme order statistics and consecutive order statistics have also been obtained. The method used is based on Mellin transform and its inverse.
 Keywords
Fox H function;Kumaraswamy distribution;Mellin transform;order statistics;random variable;
 Language
English
 Cited by
1.
Estimation of Reliability of Multicomponent Stress-Strength for a Kumaraswamy Distribution, Communications in Statistics - Theory and Methods, 2016, 0  crossref(new windwow)
2.
New Properties of the Kumaraswamy Distribution, Communications in Statistics - Theory and Methods, 2013, 42, 5, 741  crossref(new windwow)
3.
The Kumaraswamy distribution: median-dispersion re-parameterizations for regression modeling and simulation-based estimation, Statistical Papers, 2013, 54, 1, 177  crossref(new windwow)
 References
1.
A. Erdelyi et. al., Table of Integral Transforms, Vol. I, McGraw-Hill, New York, Toronto and London, 1954.

2.
C. Fox, Some applications of Mellin transforms to the theory of bivariate statistical distribution, Proc. Cambridge Philos. Soc., 53(1957), 620-628. crossref(new window)

3.
E. J. Gumble, Statistics of Extremes, Columbia University Press, New York, London, 1960.

4.
E. J. Gumble and L. H. Herbach,The exact distribution of the extremal quotient, Annals of Mathematical Statistics, 22(1951), 418-126. crossref(new window)

5.
H. A. David, Order Statistics, John Wiley & Sons, New York, 1970.

6.
H. Malik and R. Trudel, Distribution of product and quotient of order statistics, University of Guelph Statistical Series, 1975-30(1976), 1-25.

7.
H. M. Srivastava, K. C. Gupta and S. P. Goyal, The H-function of One and Two Variables with Applications, South Asian Publishers, New Delhi and Madras, 1982.

8.
J. D. Gibbons, Non Parametric Statistical Inference, Mc Graw Hill, Koyakusha, Ltd., Tokyo, 1971.

9.
K. Subrahmanian, On some applications of Mellin transform to statistics : Dependent random variables, SIAM Journal of Applied Mathematics, 19(1970), 658-662. crossref(new window)

10.
M. D. Springer, The Algebra of Random Variables, John Wiley & Sons, New York, 1979.

11.
P. Kumaraswamy, A generalized probability density function for double-bounded random process, Journal of Hydrology, 46(1980), 79-88. crossref(new window)